Combinatorial bases of principal subspaces of modules for twisted affine Lie algebras of type A_{2l-1}^{(2)}, D_l^{(2)}, E_6^{(2)} and D_4^{(3)}

Authors: Butorac Marijana, Sadowski Christopher

New York Journal of Mathematics, Volume 25 (2019), 71-106

http://nyjm.albany.edu/j/2019/25-3.html

Abstract:

We construct combinatorial bases of principal subspaces of standard modules of level k \geq 1 with highest weight k\Lambda_0 for the twisted affine Lie algebras of type A_{2l-1}^{(2)}, D_l^{(2)}, E_6^{(2)} and D_4^{(3)}. Using these bases we directly calculate characters of principal subspaces.

Font Resize
Contrast